Rash with breast cancer

FormerMember
FormerMember
  • 1 reply
  • 3 subscribers
  • 2826 views

Hi

last October my mum, 79, was diagnosed with metastatic breast cancer which has spread to her lymph nodes and bones.  She is currently taking hormone therapy tablets and having an injection every three weeks.  Last week she notices a rash from her ankle moving up towards her calf, it’s very dry, almost purple in colour and a bit random.  A go came to see her and gave her a prescription for an eczema cream.  I’ve had a look on line, I know I shouldn’t, but read something about the breast cancer spreading to the skin.

any ideas?

many thanks x

  • Hi 

    I can't answer your question about the possibility of breast cancer spreading to the skin but I noticed that your post had gone unanswered.

    Have you reported this rash to your mum's CNS as it may be a side effect form her current treatment? 

    You could also join and post your question in the secondary breast cancer group as there may be people in that group who have experience with this. Alternatively you could post in ask a nurse and one of the specialist cancer nurses will aim to respond within 2 working days.

    If you'd like to join the secondary breast cancer group just click on the link I created and then choose 'join this group' on the page that opens. You can then copy and paste your question into a new post.

    When you have a minute it would be really useful if could pop something about your mum's journey into your profile as it really helps others when answering or looking for someone with a similar diagnosis. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Edit Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    I hope the rash on your mum's leg calms down soon

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"